Cookies?
Library Header Image
LSE Research Online LSE Library Services

On the optimal monetary policy response to noisy indicators

Aoki, Kosuke (2003) On the optimal monetary policy response to noisy indicators. Journal of Monetary Economics, 50 (3). pp. 501-523. ISSN 0304-3932

Full text not available from this repository.
Identification Number: 10.1016/S0304-3932(03)00023-0
Item Type: Article
Official URL: http://www.sciencedirect.com/science/journal/03043...
Additional Information: © 2003 Elsevier
Subjects: H Social Sciences > HB Economic Theory
Sets: Collections > Economists Online
Departments > Economics
Date Deposited: 24 Jan 2008
Last Modified: 01 Oct 2010 08:49
URI: http://eprints.lse.ac.uk/id/eprint/3165

Actions (login required)

View Item View Item